# SDR FDEA201108303574

- Difficulty date: August 30, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510327
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SIDE WEB AT LIGHTING HOLE LT SIDE AFT VENTRAL STAIR OPENING, BS 1303.  CUTOUT DAMAGE AREA TORQUE BOX WEB IAW SRM 51-10-1, FIG 1.   FABRICATED REPAIR DOUBLER IAW SRM 53-10-2, FIG 6 AND 51-40-2, FIG 1.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-2, FIG 1.
